# SDR ASAA2021021834151

- Difficulty date: February 18, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,421 hours, 13,144 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 SEPARATE OCCASIONS, FO NAV DISPLAY SHOWED MAP AND VTK WITH ASSOCIATED FMC ALERT LIGHT ILLUMINATION INDICATING RIGHT FMC FAILURE EACH TIME IT RESOLVED BEFORE ACCOMPLISHING, QRH.  GROUNDED - YES.  NR 2 FMC OPS NORMAL, COULD NOT DUPLICATE, NO HISTORY.
